# SDR CALA2025100909833

- Difficulty date: October 1, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N61898
- Make and model: Boeing 737924ER
- Aircraft serial: 62815
- Aircraft time: 27,224 hours, 10,265 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID WET AREA AFTER FURTHER EVALUATION ON SEAT TRACK BETWEEN STA 500C AND STA 500E LBL 24, FOUND TO BE OUT LIMITS.  REPAIRED AND RESTORED MID WET AREA ON SEAT TRACK BTW STA 500C-ST A 500E LBL24 IAW B737 SRM 53-00-52-2R-4,SRM 51-40-05-0G-0,SRM 51 -40-08-0G-0,SRM 51-40-02-0G-0 SOPM 20-41-04, SOPM 20-43-03, AMM 20-50-11-910-201,AMM 20-60-07-913-207.
